American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Benjamin Willson. Configurations and invariant nets for amenable hypergroups and related algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Marc-Olivier Gebuhrer and Ryszard Szwarc. On symmetry of discrete polynomial hypergroups. Proc. Amer. Math. Soc. 127 (1999) 1705-1709. MR 1476129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Margit Rösler and Michael Voit. An uncertainty principle for Hankel transforms. Proc. Amer. Math. Soc. 127 (1999) 183-194. MR 1459147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael Voit. Hypergroups with invariant metric. Proc. Amer. Math. Soc. 126 (1998) 2635-2640. MR 1451835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ajit Iqbal Singh. Completely positive hypergroup actions. Memoirs of the AMS 124 (1996) MR 1355035.
Book volume table of contents

[6] R. Lasser. Orthogonal polynomials and hypergroups. II. The symmetric case . Trans. Amer. Math. Soc. 341 (1994) 749-770. MR 1139495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] V. S. Sunder. ${\rm II}\sb 1$ factors, their bimodules and hypergroups . Trans. Amer. Math. Soc. 330 (1992) 227-256. MR 1049618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1